Transformations of Gibbs states

Karrat M, Zessin HN (2001)
Comptes Rendus de l'Académie des Sciences - Series I - Mathematics 332(5): 453-458.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Karrat, Mohammed; Zessin, Hans NorbertUniBi
Abstract / Bemerkung
This note contains the general results of the recent work [3]. There, in the axiomatic framework of Gibbs states P (developed in [4]) specified locally by some specification Pi. (sce 1.1), a class of transformations (phi, psi) is isolated which enables us to transform a very large class of specifications IT into a renormalized specification Pi (phi,psi) in such a way that the image P-phi of P under phi remains a Gibbs state, now specified by Pi (phi,psi). This result is an adaptation of Dynkin's theorem on state-space transformations of Markov processes [1]. Some corollaries show how one can transform Gibbs states on spaces of equivalence classes or on traversals of cross sections. Furthermore, local conditioning is discussed. Concrete applications and the proofs of these results can be found in [2,3]. (C) 2001 Academie des sciences/Editions scientifiques et medicales Elsevier SAS.
Erscheinungsjahr
2001
Zeitschriftentitel
Comptes Rendus de l'Académie des Sciences - Series I - Mathematics
Band
332
Ausgabe
5
Seite(n)
453-458
ISSN
0764-4442
Page URI
https://pub.uni-bielefeld.de/record/1617243

Zitieren

Karrat M, Zessin HN. Transformations of Gibbs states. Comptes Rendus de l'Académie des Sciences - Series I - Mathematics. 2001;332(5):453-458.
Karrat, M., & Zessin, H. N. (2001). Transformations of Gibbs states. Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, 332(5), 453-458. doi:10.1016/S0764-4442(01)01840-7
Karrat, M., and Zessin, H. N. (2001). Transformations of Gibbs states. Comptes Rendus de l'Académie des Sciences - Series I - Mathematics 332, 453-458.
Karrat, M., & Zessin, H.N., 2001. Transformations of Gibbs states. Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, 332(5), p 453-458.
M. Karrat and H.N. Zessin, “Transformations of Gibbs states”, Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, vol. 332, 2001, pp. 453-458.
Karrat, M., Zessin, H.N.: Transformations of Gibbs states. Comptes Rendus de l'Académie des Sciences - Series I - Mathematics. 332, 453-458 (2001).
Karrat, Mohammed, and Zessin, Hans Norbert. “Transformations of Gibbs states”. Comptes Rendus de l'Académie des Sciences - Series I - Mathematics 332.5 (2001): 453-458.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar